# SDR USAA2009071791859

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,690 hours, 7,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: MGG729805
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 29 - PHX - EMERGENCY EGRESS SYSTEM - INTERMITTENT CABIN PRESSURE LIGHT AND 2R SLIDE NOT ARMED INDICATIONS WITH ALL OTHER CONDITIONS NORMAL.  MAINTENANCE REMOVED AND REPLACED DOOR 2R SLIDE ARMED INDICATOR LIGHT.
